# SDR MWEA020538

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9910078170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH FASTENERS HOLES ARE LIGHTLY CORRODED ON J-CHANNEL BETWEEN STATIONS 160 AND 200 FORWARD OF SEAT TRACK 4.  REMOVED CORROSION AND INSTALLED FLOOR SUPPORT.
